Universal Journal of Computational Mathematics  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)


Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=24


Archive

Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 5(Jul, 2017) No 3

A New Method in the Problem of Three Cubes

Armen Avagyan, Gurgen Dallakyan

[Abstract] [Full Text] [Full Article - PDF] pp. 45 - 56

DOI: 10.13189/ujcmj.2017.050301

Finite Speed of the Perturbation Distribution and Asymptotic Behavior of the Solutions of a Parabolic System not in Divergence Form

Alisher Matyakubov

[Abstract] [Full Text] [Full Article - PDF] pp. 57 - 67

DOI: 10.13189/ujcmj.2017.050302

Analytic Approximation of Luminosity Distance in Cosmology via Variational Iteration Method

V. K. Shchigolev

[Abstract] [Full Text] [Full Article - PDF] pp. 68 - 74

DOI: 10.13189/ujcmj.2017.050303

Fourier Spectral Method for Solving Fractional-order System

Kolade M. Owolabi, Ayodeji A. Adejola

[Abstract] [Full Text] [Full Article - PDF] pp. 75 - 85

DOI: 10.13189/ujcmj.2017.050304